Cite
Robust stabilization for uncertain discrete–time singular Markovian jump systems with time–varying delays
MLA
Wenbin Chen, and Fang Gao. “Robust Stabilization for Uncertain Discrete–time Singular Markovian Jump Systems with Time–varying Delays.” IET Control Theory & Applications, vol. 18, no. 8, May 2024, pp. 987–97. EBSCOhost, https://doi.org/10.1049/cth2.12634.
APA
Wenbin Chen, & Fang Gao. (2024). Robust stabilization for uncertain discrete–time singular Markovian jump systems with time–varying delays. IET Control Theory & Applications, 18(8), 987–997. https://doi.org/10.1049/cth2.12634
Chicago
Wenbin Chen, and Fang Gao. 2024. “Robust Stabilization for Uncertain Discrete–time Singular Markovian Jump Systems with Time–varying Delays.” IET Control Theory & Applications 18 (8): 987–97. doi:10.1049/cth2.12634.